Eine Bemerkung zur Approximation durch n-Eckringe

L. Fejes

Compositio Mathematica (1940)

  • Volume: 7, page 474-476
  • ISSN: 0010-437X

How to cite


Fejes, L.. "Eine Bemerkung zur Approximation durch n-Eckringe." Compositio Mathematica 7 (1940): 474-476. <http://eudml.org/doc/88753>.

author = {Fejes, L.},
journal = {Compositio Mathematica},
keywords = {Convex geometry, direct infinitesimal geometry},
language = {ger},
pages = {474-476},
publisher = {Johnson Reprint Corporation},
title = {Eine Bemerkung zur Approximation durch n-Eckringe},
url = {http://eudml.org/doc/88753},
volume = {7},
year = {1940},

AU - Fejes, L.
TI - Eine Bemerkung zur Approximation durch n-Eckringe
JO - Compositio Mathematica
PY - 1940
PB - Johnson Reprint Corporation
VL - 7
SP - 474
EP - 476
LA - ger
KW - Convex geometry, direct infinitesimal geometry
UR - http://eudml.org/doc/88753
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.